advertisement
Question
Posted by: kg | 2008/07/03

fra

I used the contraceptive injection(nurist) the one for two month for a period of 3 years non and stopped last year november and i dont understand why i am no falling pregnant. i am confused and what will the solution to this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Kg
The effect of the contraceptive injection may be prolonged for up to 2 years in terms of fertility. This is partly due to its effect on ovulation and mainly due to its effect on implantation. However, in order to facilitate return to fertility, ovulation induction may be necessary. This can be accomplished by simple use of fertility tablets but should be done under the supervision of a medical practitioner. It is also imperative that other causes of fertility such as tubal blockage be excluded before simply embarking on ovulation induction protocols.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement